# SDR SWIA2025120300115

- Difficulty date: November 15, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N623UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000830
- Aircraft time: 12,379 hours, 8,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CORROSION ON RT FLOOR SUPPORT AT FR 87.  REMOVED AND REPLACED THE FLOOR SUPPORT FR 86-89 WITH NEW IAW SRM 51-40-08. REPLACED WITH OEM PART,
